# SDR R61A2024081700363

- Difficulty date: July 16, 2024
- Submitted: August 17, 2024
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 47,592 hours, 30,294 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Duct
- Part number: 17097773001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT FUSE FWD CARGO SMOKE PREVENTION DUCT AT FR 19 BTWN STR 27L-27R FOUND CRACKED. MX FWD CARGO SMOKE PREVENTION DUCT BRACKET REPLACED IAW SRM 51-41-01
